Couldn't find what you looking for?

TRY OUR SEARCH!

Im looking for people who are 50 and over who have had problems with cymbalta and just what kinds of problems they had.Ive been taking cymbalta since feb 21 2006 and some times I feel great but lately Ive had brain sparks??

Loading...

Cymbalta has plenty of side effects. It also can cause diplopia or double vision, photopsia when person can see lights, sparks and colors in front of the eyes, or increased sensitivity on light, called photosensitivity reaction. There is number of other side effects that can occur during treatment or like withdrawal symptoms. Cymbalta affects brain and nervous system and reduces depression; it changes concentrations of neurotransmitters in brain, so it can not be free of adverse effects.
Reply

Loading...

Hi, I am a 51 year old woman and I started taking cymbalta in May of 2006. I had taken zoloft for over 8 years prior to this but it had just seemed to stop working. My doctor said this can happen as our bodies seem to change about every 7 years so she gave me the cymbalta to try.
I have lost 25 pounds since taking it!! AMEN! But the problem I have noticed is that I never had a problem with High BP till about the past few months and I'm wondering if it may b e because of the cymbalta?
I would like to hear from you and see what you know. Thanks.
Bev
Reply

Loading...

I have had no improvement in depression, however I have erectile problems, a clear 'gluey' penile discharge and regular dreams where I have violent escapades which result in my swearing and fighting in my sleep which upsets my partner. I have had recurrent thoughts of self harm and suicide which, if I had not had constant rapport with my family, I suspect I may have acted upon. Could be worse!!
Pedro
Reply

Loading...

I have been using cymbalta (total 50 mg per day) for over six months and have very dry, chapped and peeling skin. My face is always peeling as if I had been slightly sunburned. I also break out - maybe due to the dryness. But it's miserable. along with the excessively dry mouth.
Chewing gum for the dry mouth helps, but it isn't very professional.
Oasis moisturizing lozenges also help. But nothing improves my skin.
Also, I and another friend on the same medication find our hair is thinning.
Reply

Loading...

I have been taking cymbalta for little over six months and I have had dry peeling skin, the worst however is my glans penis, very red, flaky and raw groin. STD has been ruled out, and a diagnosis of Cymbalta side effects has. Seems like lotions have little effects. Switching to loose fitting pants and boxers help by reducing friction. I look a little out of place dressing in hip-hop style clothes at my age, but hey I'm getting benefits!
Reply

Loading...

Am a woman of 51 and have been on cymbalta (60 mg) for about four months (been on quite a few SSRI's for ten years). Side effect I have noticed more than any other is that I am losing my eyebrow hair (have virtually no eyebrows left) which is very distressing for me.
Reply

Loading...

I am a 59 year old female who has been on Cymbalta for 6 months. I was taking Serzone for 5 years, but became concerned about cases of liver failure associated with this medication, so I discontinued it. I had terrible insomnia when on the Serzone, & Cymbalta "cured" the insomnia. At first, Cymbalta made me feel great! Recently, I've begun to experience the following side effects-weight gain, severe sweating, constant headaches, thinning eyebrow hair, & photopsia(seeing sparks/lights in my field of vision, similar to an ocular migraine). My doctor said that blurred vision only was a side effect of Cymbalta, not photopsia. This is the first website to make a connection between the two. Thank you!
Reply

Loading...

took this med for only 4 days - 60 mgs 1 per day - the 4th day evening time i all of sudden has vision go blurry on outer field of vision in both eyes and started seeing patterns of white lights in rainbow formation - scared me to death - never have had any problem with eyes at all - i immediately thought it might be cymbalta and stopped- saw eye institute next day - they called it occular migrane - thank god - and said it may/may not reoccur - i mentioned cymbalta and stoppage - but no one recorded it to report it, i'm sure - going to go to drug mfr website to report....just fyi -there are now supposedly tests to determine if you actually have neurotransmitter imbalances - i feel much more comfortable taking these drugs if i actually know i have a physical (and not emotional) reason to take them - so checking that out and getting tested!
Reply

Loading...

I have been on Cymbalta for 6 weeks, and I have dry mouth, dry skin, and vaginal dryness.
I still have a sex drive, but find it a nuisance.
Reply

Loading...

Cymbalta makes me question the usefullness of the FDA to regulate medications. 8-|
I was on Cymbalta for two of the worst years of my life. On Cymbalta I would become exhausted and sweat after exherting any energy. I felt awful at the end of the day. I had to come home from work and nap for two hours every day because I was so tired. I gained 30 pounds, yes, in two years! I felt nothing, not sad- but certainly not happy. Gaining weight only complicates depression, as does exhaustion. Then there's the brain zaps. It took me three months of being very sick to wean off cymbalta. I tapered 60 mg to 30 and then 30 to 15; all the while being ill with nausea, dizziness and brain zaps that at one point got so bad that I chewed the granules to make them stop quickly. When they first started I didn't know what was happening and had an EKG. Luckily I found out about the zaps online before putting myself through more tests.
Finally I began taking wellbutrin in hopes of weaning off cymbalta without the zaps and it worked. After a week of taking Wellbutrin I was able to stop taking the last few granules.
If you are weaning down on very low doses here's how you do it. Empty the capsules into the bottle, lick you finger and dip it in the granules, then count the granules that are stuck to your finger. Decrease by one each day before licking the granules off your finger and swallowing them. It's pathetic but if you're stuck on this drug it's worth it.
I have only been off totally for a couple days but I can't believe how relaxed and normal I feel without the awful side effects. Makes me want to seek litigation over the hell I've been through on this medicine.
Reply

Loading...

I only took it for a few months but did not realize I had a dry eye problem til the third month. I have developed a cataract in one eye. I don't know for sure if the drug caused the cataract or not but having dry eyes might have increased the chance of injury to my eye.
I have stopped taking Cymbalta for a few months now but continue to have dry eyes. 8-|
I have been trying to find out whether anyone else out there have had similar problems with their eyes. 8-|
Reply

Loading...

Hi
Im from Poland so sorry for bad english
Im man at 21 years old and taking 60mg of Cymbalta, it works and i feel great but...
i already noticed high problems with erection (cant have sex) its really annyoying :-(
Reply

Loading...

Per doctor, I've been on 120mg Cymbalta for about a month. The last 10 days I've lowered to 60mg. Last week I found out that my normally low blood pressure is now high but doctor is gradually weening me off Cymbalta.



Yesterday I woke up with a lot of eye floaters. I do have dry eyes and several years ago my optometrist placed punctal plugs in my tear ducts. Will see optometrist this week and see what's up. There is a history of diabetes and glaucoma in my family.
Reply

Loading...

I have been on Cymbalta 90mg for a long time and had no issues. I also take 150 mg of wellbutrin, and 100 mg of Topamax- this is to prevent migraines. Sounds as if some people started off too strong and did not give it time to get in there system properly. You also should take this is the A.M., it works much better, the only added symptom i have but not necessarily from cymbalta was RLS. and I was given Mirapex and it works great.
Reply

Loading...